# SDR ASAA2022052138410

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 30,429 hours, 9,488 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FOS PFD DISPLAYS VTK INTERMITTENTLY. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836. PFD BACK TO NORMAL MCDU BACK TO NORMAL. FO'S PFD BACK TO NORMAL. SYSTEM BACK TO NORMAL. OK FOR SERVICE.
